# SDR TRBA2009071

- Difficulty date: June 26, 2009
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N270AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 270
- Aircraft time: 31,035 hours, 35,632 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

F/O WINDSHIELD CRACKED IN CRUISE.  AWAITING AML PAGE FOR FURTHER DETAILS.
